MathSciNet Relay Station
MathSciNet bibliographic data
MR2223010 37N25 (34C15 37G35 92C10)
Golubitsky, Martin; Stewart, Ian Nonlinear dynamics of networks: the groupoid formalism. Bull. Amer. Math. Soc. (N.S.) 43 (2006), no. 3, 305–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement